# SDR C2XA11RI048

- Difficulty date: March 24, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 26,146 hours, 19,660 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 2540 - EWR - FLIGHT CREW REPORTED SMOKE IN CABIN AND PERFORMED AIR RETURN UNEVENTFULLY.  EWR MX PERFORMED ENGINE RUNUP (1 & 2) AT HIGH POWER WITH BLEED SYSTEM ON FOR 5 MIN.  NO SMOKE NOTICED.  ACFT APPROVED TO RETURN TO SERVICE.
